MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209820
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Impactor continues to contain bio burden after sterilization.Case type: tha.Surgical delay: =15 minutes.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that the impactor continues to contain bio burden after sterilization.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: product history review could not be completed as the lot id provided (341749) is invalid complaint history review: complaint history review could not be completed as the lot id provided (341749) is invalid conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.
 
Event or Problem Description
Impactor continues to contain bio burden after sterilization.Case type: tha.Surgical delay: 15 minutes.

Brand Name
RIO® STRAIGHT SHELL IMPACTOR,TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8724076
Report Number3005985723-2019-00453
Device Sequence Number11227646
Product Code OLO
UDI-Device Identifier00848486030278
UDI-Public00848486030278
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209820
Device Lot Number341749
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date06/21/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;